# SDR UIE2008F00010

- Difficulty date: June 25, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL POWER WAS ADVANCED TO 70 PERCENT.  N1 ENGINE 1,3, AND 4 ADVANCED NR 2 LAGGED SIGNIFICANTLY BEHIND, TAKEOFF ROLL ABORTED AT 40 KNOTS, AIRCRAFT TAXIED TO RUNUP AREA WHERE ENGINE RUN UP WAS PERFORMED AND NR 2 WAS NOW NORMAL.  (K)
